# SDR CALA2014040890772

- Difficulty date: April 7, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 66,274 hours, 25,059 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF 2 SVC EMERGENCY LIGHTS OPERATIONAL TEST MSG DISPLAYED WHEN TEST FAILED.  ATA 33-51-38 EXT LOADS FWD L.  TESTED AT EPSU, STILL FAILED.  ALSO FAILED WITH TESTER CONNECTED AT EACH FWD SLIDE.  RANG WIRING FROM 2871VC ON DOOR 1L TO GND & NO GND FOUND.  BETWEEN 2871VC A & EPSU T ARE OK.  2870VC A TO EPSU F & B TO GND ARE OK.  WIRE REPAIR ACP OF WIRE 3351-5109 IN FWD LT ENTRY DOOR HINGE AREA, SPLICE WIRE IAW ESPM 20-53-21 IAW AWM 33-51-04 BETWEEN 2819VC  & 2871VC, OPERATIONS CHECKED GOOD.
